# SDR ASOA201704271521

- Difficulty date: April 27, 2017
- Submitted: April 28, 2017
- Operation: Air carrier
- Aircraft: N750EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10161
- Aircraft time: 31,139 hours, 22,323 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: CC670342563
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRAWL WAY FLOOR SUPPORT HAS CORROSION BS 280.   REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM 51-42-06-00-001-A01,  51-42-21-001-001-A01, AND  DRAWING SH670-34010.
